# SDR 2013FA0000487

- Difficulty date: August 2, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N24DR
- Make and model: Cvac 440
- Aircraft serial: 393
- Engine: Pwa R2800CB16
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Rough
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

IN FLIGHT PRECAUTIONARY ENGINE SHUTDOWN.  ENGINE ROUGHNESS, CAUSE TO BE DETERMINED 8/2/2013.
